Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises Journal article
JOURNAL OF FUNCTIONAL ANALYSIS, 2017,Volume: 272,Issue: 1,Page: 227-254
Authors:  Dong, Zhao;  Xiong, Jie;  Zhai, Jianliang;  Zhang, Tusheng
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Moderate deviation principles  Stochastic Navier-Stokes equations  Poisson random measures  Tightness  
Smooth densities of the laws of perturbed diffusion processes Journal article
Statistics and Probability Letters, 2016,Volume: 119,Page: 55-62
Authors:  Xu,Lihu;  Yue,Wen;  Zhang,Tusheng
Favorite  |  View/Download:4/0  |  Submit date:2019/06/03
Malliavin Differentiability  Perturbed Diffusion Processes  Smooth Density  
The dynamics of the stochastic shadow Gierer-Meinhardt system Journal article
Journal of differential equations, 2016,Volume: 260,Issue: 1,Page: 84-114
Authors:  MatthiasWinter;  Lihu Xu;  Jianliang Zhai;  Tusheng Zhang
Favorite  |  View/Download:5/0  |  Submit date:2019/07/19